# SDR CALA2023102003127

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 21,972 hours, 8,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Faulted
- Location: Door 2l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2L OUTSIDE HANDLE NOT IN STOWED POSITION IN FLIGHT. LOCKED. SEE PREVIOUS UNLOCKED FOR SIGN OFF. .. REATTACHED EXTERIOR HANDLE ASSEMBLY AND OP CHECK DOOR. DOOR OPERATION NORMAL REF.AMM 52-13-11-400-802 AND 52-13-11-420-011. PARTS REPLACEMENT NOT REQUIRED.
